Translator Disclaimer
May 2017 Regularity of Wiener functionals under a Hörmander type condition of order one
Vlad Bally, Lucia Caramellino
Ann. Probab. 45(3): 1488-1511 (May 2017). DOI: 10.1214/16-AOP1092

Abstract

We study the local existence and regularity of the density of the law of a functional on the Wiener space which satisfies a criterion that generalizes the Hörmander condition of order one (i.e., involving the first-order Lie brackets) for diffusion processes.

Citation

Download Citation

Vlad Bally. Lucia Caramellino. "Regularity of Wiener functionals under a Hörmander type condition of order one." Ann. Probab. 45 (3) 1488 - 1511, May 2017. https://doi.org/10.1214/16-AOP1092

Information

Received: 1 September 2014; Revised: 1 December 2015; Published: May 2017
First available in Project Euclid: 15 May 2017

zbMATH: 1371.60101
MathSciNet: MR3650407
Digital Object Identifier: 10.1214/16-AOP1092

Subjects:
Primary: 60H07
Secondary: 60H30

Rights: Copyright © 2017 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.45 • No. 3 • May 2017
Back to Top